Does this medication help constant migraines? Does it cause extreme drowsiness? & Does it cause weight gain?
YES to all three questions.
I have to say no to the drowsiness. For the first few days I was drowsy. That effect wore off pretty fast.
I still have drowsiness and i've been taking 300 mg 2xdaily. I bump
into things and fall if I'm not completely aware of what I am doing
and where I'm going. I have been on gabapentin for a year. Good luck and may god bless you salina - trish.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 days ago • 14 answers
Updated 2 Feb 2012 • 2 answers
Updated 19 Oct 2018 • 9 answers
Updated 16 Dec 2015 • 1 answer
Updated 18 Dec 2015 • 1 answer